# SDR DALA2025051203648

- Difficulty date: May 9, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 95,241 hours, 43,550 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SHIP 3237 DISC: LOSS OF YELLOW HYD FLUID AT CRUISE. C/A: FOUND PTU SUPPLY CHECK VALVE ON PTU MANIFOLD LEAKING. R+R PTU SUPPLY CHECK VALVE PER A320 AMM 29-13 WITH NEW PACKINGS. OPS + LEAK CHK GOOD. OK FOR SVC. SERVICED YELLOW HYD SYS FLUID PER A320 AMM 12-12. (LP: 7021176)
